Research Repository

Power and Hölder type trace inequalities for positive operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Power and Hölder type trace inequalities for positive operators in Hilbert spaces. Studia Scientiarum Mathematicarum Hungarica, 55 (3). pp. 383-406. ISSN 0081-6906

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hölder type inequality; trace inequality; Young inequality
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 02 Jul 2019 06:36
Last Modified: 19 Aug 2019 05:19
URI: http://vuir.vu.edu.au/id/eprint/38784
DOI: https://doi.org/10.1556/012.2018.55.3.1405
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar